Gilbert syndrome
The doctor mentioned to me that I have a condition called (Gilbert Syndrome), and I would like to know what this condition is? Gratefully
Mohamed Ahmed
Gilbert’s syndrome is a genetic disorder in which bilirubin is not synthesized properly, and bilirubin is the yellowish-orange pigment that enters the composition of bile. On its conversion to conjugated (ie temporarily bound) bilirubin elevated levels of unconjugated bilirubin can be detected by blood tests.
There is a proportion ranging from 3 to 10% of the total population in Western countries suffers from Gilbert syndrome, most of those infected with this condition do not have symptoms, and rarely appear on them jaundice (ie, clearly visible), and they have nothing to worry about.
Gilbert’s syndrome does not have adverse health effects in the few people who develop jaundice.
liver abscess
How is a liver abscess treated?
An abscess is a collection of pus trapped within a thin membrane. Liver abscess or liver abscess is most often caused either by bacteria migrating from an area of infection or contamination in the intestine (as a result of appendicitis or diverticulitis) or from an amoeba (amoebic dysentery), an infection with this parasite. An abscess can cause high fever, chills, and nausea Vomiting and pain in the upper right part of the abdomen (where the liver is located) and weight loss.
Suspicions about the presence of a liver abscess can often be confirmed by examining it with an ultrasound machine or a computer tomography scan. Blood tests may reveal infectious bacteria or may collect samples of pus with the help of ultrasound to guide the needle to draw samples to the site of the abscess. There is a similar method used for suction and drainage For abscess, intravenous antibiotics are given to treat the infection.
diarrhea
How do antibiotics cause diarrhea?
The intestine, like many other parts of the body, is naturally inhabited by beneficial bacteria, along with the usually beneficial bacteria in overcoming harmful bacteria, thus reducing their numbers and limiting their reproduction. If you take certain antibiotics to eliminate a bacterial infection, many of the beneficial bacteria also die, leaving gaps in the natural composition of bacteria, and allowing some species, especially Clostridium difficile, to multiply.
These bacteria – K. Divsyl- secretes a toxin that irritates the large intestine, causing diarrhea. These bacteria are not naturally found in all people, but are more common in people who are hospitalized. Ampicillin and other types of penicillins, cephalosporins, and aminoglycosides are the most common antibiotics that cause diarrhea.
Symptoms include loose, foul-smelling stools, abdominal cramps and fever. Symptoms can occur within 4 to 9 days after starting antibiotic treatment, however they can start as early as 24 hours after taking an antibiotic or It may not occur until 6 weeks after stopping it.
You should go to the doctor if you suspect that an antibiotic is causing your diarrhea, and he will prescribe you metronidazole or vancomycin. Your doctor may also prescribe cholestyramine, which carries the inflammatory toxin (produced by K. difficile) out of the gut. Make sure you drink plenty of water to replace fluids lost due to diarrhea, and don’t take anti-diarrheal medications that can be dangerous (especially for children) because they cause your body to retain the bacterial toxin rather than expel it with stool.